# SDR SWIA20250326003

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS TWO SMALL DENTS LOCATED BETWEEN FS654.50 & FS672.00 AND STGR'S 0 & 1L. (C-CHECK RO 03/25/2024)COMPLIED WITH TEMPORARY DISPOSITION FOR DENTS TO FUSELAGE SKIN BETWEEN FS654.50 - FS672.00 AND STR 0 - STR 1L WITH REFERENCE TO REO 601R-53-61-8308 REV "--" DATED 2025-03-24.  PERFORMED EDDY CURRENT INSPECTION OF DENTED AREA AND FASTENER BORES WITH REFERENCE TO NDTM 51-20-06 PART 1, NDTM 53-00-096 PART 6, AND NDTM 53-00-097 PART 6 WITH NO CRACKS FOUND.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED M-257.  ENTERED INTO ALLOWABLE DAMAGE MAPPING DATABASE ADM#N946SW-9373.  APPLIED YELLOW DOT.  THE SUBJECT CONDITION IS STUCTURALLY ACCEPTABLE FOR 5500 FLIGHT HOURS AND REQUIRES VISUAL INSPECTION OF DENTED AREA FOR ANY DAMAGE PROPAGATION OR ANY NEW DAMAGE AT INTERVALS NOT TO EXCEED 500 FLIGHT HOURS.
